# SDR ASAA2014052308029

- Difficulty date: May 23, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 380, S4R IS CRACKED.  ACFT GROUNDED. R & R STRINGER CLIP IAW SRM 51-40-02-0G-0.
